Approximation to Minimum K-Extended Bayes Risk in Sequences of Finite State Decision Problems and Games

Supplemental Files
Date
1982-03-01
Authors
Vardeman, Stephen
Vardeman, Stephen
Major Professor
Advisor
Committee Member
Journal Title
Journal ISSN
Volume Title
Publisher
Altmetrics
Authors
Research Projects
Organizational Units
Statistics
Organizational Unit
Journal Issue
Series
Department
StatisticsIndustrial and Manufacturing Systems Engineering
Abstract

This paper treats a sequence version of the finite state compound decision problem. k-extended standards for the risk of sequence compound procedures are described. Bounds are developed for the risks of a family of procedures employing artificial randomization. In addition it is noted that the given formulation of the problem includes a game theoretic situation and three additional solutions are offered for this specialization.

Comments

This article is published as "Approximation to minimum k-extended Bayes risk in sequences of finite state decision problems and games." Bulletin of the Institute of Mathematics Academia Sinica, 1982, Vol. 10, No. 1, pp. 35-52. Posted with permission.

Description
Keywords
Citation
DOI
Source
Collections